| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device is not completing the boot up process.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker determined that the cause of the reported issue was due to a failed/faulty system pcb assembly.A replacement for this part is no longer available due to part obsolescence.The device was returned to the customer unrepaired.The device was scrapped by the customer and the customer received a replacement device.
Event or Problem Description